# SDR AALA20100916TUL01

- Difficulty date: September 16, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 51,836 hours, 24,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1510 CANT FRAME CRACKED AT TAIL CONE ALIGNMENT PIN ABOVE MAIT LIGHT SWITCH.  INSTALLED DOUBLER REPAIR PER SRM 53-01-00.
